# SDR AALA202405308992

- Difficulty date: May 26, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 64,336 hours, 37,882 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DESCENT FUEL RIGHT OUTER TRANSFER VALVE OPEN ECAM MESSAGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN)
